Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have hair fall. Taken medication due to skin allergy and wheezing. Advice

iam having a severe hairfall for the past 12 years, i have undergone so many treatment yet,but failed to recover.i have got skin allergy due to intake of pencillin medicines andfollowed by wheezing taken somany painkiller and antibiotic tablets during treatment for tonsilitis and allergies.Now i have a 3 month old baby ,but iamfacing lump of hairfall. please advice me.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. The hair fall is most likely not related to the wheeze or the medications taken. I note with interest you have just delivered. Post-partum hair loss is very common & dont worry while this may take some time, all your hair will regrow. Do check your hemoglobin levels & anemia status with your local GP & correct this & keep up with a good balance nutitious diet & all will be well. Cheers & good luck! Dr Praveen Rodrigues MD Dermatologist & Cosmetologist, Vikram Hospital, Bangalore
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor